# SDR AALA201809069017

- Difficulty date: September 4, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 63,964 hours, 24,111 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: A6016RP
- Condition: Out Of Position
- Location: R2 Door
- Part time: 61,046 hours, 28,598 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT R2 DOOR SLIDE ASSY WITH COVER, CONTACTS THE FUSELAGE WHEN DOOR IS OPENED AND LOCKED.  REPLACED SLIDE ASSEMBLY JC 26C84252006.
